Forum

spasticity with Betainterferon

Has anyone experienced spasticity whilst on Betainterferon (Extavia)? I’ve been on it for about a year. I have very bad stiffness in my left leg and my toes also curl up because of the spasticity. I can guage the level of stasticity judging by how much the toes curl and whether its just on one foot or both. On a ‘good’ day, its none! Trying to walk with legs like stilts AND curled in toes is a bit of a bummer…

I’m curious why you think it’s linked to Beta Interferon?

Spasticity is a very common MS problem in its own right - I don’t think it’s related to which DMD (if any) you are on. None of the DMDs treat symptoms, so if you’re not on one already, you might need an anti-spasticity agent, such as Baclofen.

I’ve had great success with it. I won’t say it cures spasticity, but I’m loads better than I’d be if I didn’t take it. If I forget just one dose, my walking deteriorates noticeably, so I can tell it must be doing something.

Tina